# SDR CALA2024072300270

- Difficulty date: July 15, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 75,364 hours, 27,611 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3966081
- Part serial: 7089
- Condition: Faulty
- Location: Rt A/C Pack
- Part time: 28,867 hours, 11,230 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CANNOT KEEP THE CORRECT CABIN PRESSURE AC DID NOT PRESSURIZE MANUAL MODE DID NOT CONTROL OUTFLOW VALVELOG PAGE LOCKED BY TOMC. BITE TEST OF DCPC 1 & 2 PER FIM TASK 21-31 TASK 801. DCPC 1 & 2 FAULT HISTORY RECORDED ON FLIGHT LEG OO, FAULT CODE 0058, MANUAL SWITCH MESSAGE, CAB PRESS 10.02,AMB PRESS 10.13PSI,CAB RATE +61FPM,AIRCRAFT RATE +7FPM,FLT ALT +25000FT, LAND ALT 1000FT,OFV 0 DEG OPEN,OSD MODE. DCPC BITE TESTED OK ON GROUND. NO EXISTING FAULTS SHOWS. OFV ALTERNATE AND MANUAL TESTED OK. PHOTO INFO ONLY. PHOTOS FOR INFO. PLEASE REPLACE THE RH FLOW CONTROL/SHUT OFF VLV IAW AMM 21-51-01 PB.401 AND VERIFY INSTALLATION TEST TO CONFIRM IT IS COMMANDED TO HIGH FLOW PASSES.ACCOMPLISH A CABIN PRESSURE LEAK TEST PER AM M 05-51-91-790-801 ONCE PACKS ARE OPERATIONAL.TO VERIFY NO OTHER PRESSURIZATION ISSUES ARE PRESENT.SFOLM POZAS REMOVED AND REPLACED RH PACK FLOW CONTROL VALVE REF MM TASK 21-51-01-000-805-002. LEAK CHK, ZONE TEMP BITE AND OPS CHK GOOD. ALSO PERFORMED CABIN PRESSURE LEAK TEST REF MM TASK 05-51-91-790-801. WITH OUTFLOW VALVE FULLY CLOSED, CABIN ADD EMP:U354228 DIFFERENTIAL PRESSURE ROSE TO A LITTLE ABOVE 1 PSI FOR 20 MINS. INCLUDED PARTS TRANSACTION ROTABLE PARTS CHANGE WAS INDICATED - TT # 1519287  SN OFF 7089 VALVE, CONTROL,  OFF 58-2151-9-0005 7089 ON 58-2151-9-0005 6380 TECH SUPP UPDATE: ACP HEAT EXCHANGER - CLEAN WITH SOAP-ACP  AIRPLANE PACK OPERATIONAL CONFIDENCE CHECK  REF AMM 21-00-05-780-801. RUN UP AND DOWN SEVERAL TIMES HELD 4 PSI. ADDED PICS
